We prove that the results regarding the Isoperimetric inequality and Cheeger constant formulated in terms of the Minkowski content, obtained by the authors in previous papers [15, 16] in the framework of essentially non-branching metric measure spaces verifying the local curvature dimension condition, also hold in the stronger formulation in terms of the perimeter.

Isoperimetric inequalities for finite perimeter sets under lower ricci curvature bounds / Cavalletti, Fabio; Mondino, Andrea. - In: ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI. - ISSN 1120-6330. - 29:3(2018), pp. 413-430. [10.4171/RLM/814]

Isoperimetric inequalities for finite perimeter sets under lower ricci curvature bounds

Cavalletti, Fabio;
2018

Abstract

We prove that the results regarding the Isoperimetric inequality and Cheeger constant formulated in terms of the Minkowski content, obtained by the authors in previous papers [15, 16] in the framework of essentially non-branching metric measure spaces verifying the local curvature dimension condition, also hold in the stronger formulation in terms of the perimeter.
29
3
413
430
http://www.ems-ph.org/journals/show_abstract.php?issn=1120-6330&vol=29&iss=3&rank=2
https://arxiv.org/abs/1610.05044
Cavalletti, Fabio; Mondino, Andrea
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/85646
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 8
social impact